Maryland Robotics Center Research Symposium University of Maryland

Location: 1101 A. James Clark Hall Agenda, Thursday, May 23, 2024

8:30 am – 9:00 am	Morning Coffee and Snacks
9:00 am - 9:15 am	Opening Remarks , Derek Paley, Director of Maryland Robotics Center.
9:15 am - 10:15 am	Morning Keynote Talk, Michael Dickey, Camille and Henry Dreyfus Professor, NC State University. Liquid Metals for Soft Robotics.
10:15 am - 11:45 am	Technical Session 1 (3 x 30 minute talks).
10:15 am	Furong Huang, Assistant Professor, University of Maryland. Foundation Model for Robotics.
10:45 am	Ryan Sochol, Associate Professor, University of Maryland. Alternative 3D Printing Strategies for Soft Robots.
11:15 am	Sunandita Sarker, Postdoc Research Associate, University of Maryland. 3D-Microprinted Soft-Robotic Biopsy Tool via Direct Laser Writing.
11:45 am - 12:05 pm	Undergraduate Student Team Presentations.
12:05 pm - 1:25 pm	Lunch & Poster Session. Lunch will be provided for people who registered by May 10, 2024.
1:25 pm - 2:25 pm	Afternoon Keynote Talk , Nathan Lazarus, Associate Professor, University of Delaware. Creating Soft and Stretchable Electromagnetic Devices for Soft Robotics.
2:25 pm - 3:25 pm	Technical Session 2 (2 x 30 min talks)
2:25 pm	John Aloimonos, Professor, University of Maryland. <i>Microsaccadeinspired</i> Event Camera for Robotics. A Socratic Dialogue.
2:55 pm	Shraddha Barawkar, Postdoc Research Associate, University of Maryland. Reinforcement Learning Driven Cooperative Ball Balance in Rigidly Coupled Drones.
3:25 pm - 3:45 pm	Afternoon Coffee Break.
3:45 pm - 4:25 pm	Technical Session 3 (2 x 20 min talks).
3:45 pm	Kieran James Barvenik, Clark Doctoral Fellow, University of Maryland. Tactile Sensing and Grasping through Thin-Shell Buckling.
4:05 pm	Yantian Zha, Postdoc Research Associate, University of Maryland. Perceiving, Acting, Planning, And Self-Explaining: A Cognitive Quartet for Future Manufacturing.

4:25 pm - 4:40 pm	Presentation of Best Poster Awards, Program Committee.
4:40 pm - 4:55 pm	Closing Remarks, Po-Yen Chen, MRC Symposium General Chair.
5:00 pm - 6:00 pm	MRC Robotics and Autonomy Lab Tour. 3119 IDEA Factory.